# SDR SWAA2016122710787

- Difficulty date: December 21, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 52,499 hours, 30,491 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 COCKPIT WINDOW WILL NOT OPEN USING EXTERNAL EMERGENCY RELEASE HANDLE.    LUBRICATED THE R2 WINDOW ASSY IAW MM.
